# SDR MALA954375

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26863
- Make and model: Swrngn SA227AC
- Aircraft serial: AC650B
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 99.510 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE IN MSP, A .25 INCH CRACK WAS FOUND EXTENDING FROM A RIVET HOLE ON THE LEFT WING LOWER LEADING EDGE AT WS 99.510.  REPAIRS WERE COMPLETED BY REMOVING THE DAMAGED AREA AND FABRICATING AND INSTALLING A REPAIR DOUBLER IAW FAC SRM 57-90-20 PAGES 3-8.  (W)
